# SDR TSAA20230606103

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/9 FILIFORM CORROSION WERE FOUND ON FUSELAGE EXTERNAL SKIN RH SIDE STRINGER 20 STATION 767 TO 787, 867 TO 897, 927 TO 929.  ALL CORROSION REMOVED AT STA500 & STA500E, S-1R & S-2R (L:3.1", W:2.2") (L:14", W:1.4") (L:0.9", W:0.5") L:0.5", W:0.4") (L:1.9", W:0.7") (L:2.3", W:14") (L:1.7", W:1").  REMOVED AND REMAINING (0.002", 0.048") (0.002", 0.048") (0.002", 0.048") (0.001", 0.049") (0.002", 0.048") (0.004", 0.046") (0.002", 0.048").  AREA CLEAN AND PROTECTIVE I.A.W. B737- SRM 51-10-2 / 51-20-01 / 53-00-01 ALLOWABLE DAMAGE 1 (R130).
